# SDR HEEA979080

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2251A
- Make and model: Bell 206L-1
- Aircraft serial: 45755
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Ml4000
- Part number: 250011940022
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED UNIT IN AIRCRAFT AND TURNED ON POWER.  THREE OF THE FUNCTION LIGHTS ILLUMINATED THEN WENT OUT AFTER A FEW SECONDS.  THE DISPLAY WINDOW NEVER DID LIGHT UP.  IT WAS VERIFIED THAT UNIT WAS GETTING POWER. REPLACED 2 EACH REAR TRANSISTORS.  REPAIRED PROBLEM.  BENCH CHECK GOOD.
